MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428120-J
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an alto main body, two (2) ovation ix iliac limbs, and ovation prime fill polymer.Approximately three (3) years after the post-initial procedure, the patient presented with type 1b endoleak and an aneurysm enlargement due to migration from the iliac artery.The patient in pending re-intervention.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported type ib endoleak (of the lcia (left common iliac artery)), significant aneurysm sac enlargement (of 8.6mm at the lcia), cranial migration (of 43mm) and secondary endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was reported as without complications post secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2 outcomes attributed to ae b5 describe event or problem h6 health effect - impact code; remove 4648 h6 investigation finding codes; remove 3233 h6 investigation conclusion codes; remove 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an alto main body, two (2) ovation ix iliac limbs, and ovation prime fill polymer.Approximately three (3) years after the post-initial procedure, the patient presented with type 1b endoleak and an aneurysm enlargement due to migration from the iliac artery.The patient in pending re-intervention.Additional information received indicating the physician elected to treat the patient by implanting an additional ovation ix iliac limb and three (3) extenders on 29 november 2021.The aaa was successfully sealed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key12865783
Report Number3008011247-2021-00137
Device Sequence Number17227192
Product Code MIH
UDI-Device IdentifierM701TVIL1428120J1
UDI-Public+M701TVIL1428120J1/$$3201129FS10261730K
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2020
Device Model NumberTV-IL1428120-J
Device Catalogue NumberTV-IL1428120-J
Device Lot NumberFS102617-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS103017-63.; OVATION IX MAIN BODY FS092016-09.; OVATION PRIME FILL POLYMER FF031218-01.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale